I find that this often happens. I take my pill around 6a.m. and often around 8 or 9 o'clock I yawn and get so tired I just have to sit down. It can last anything from 1 to 2 hours. After that I am o.k.
There is a possibility that when you start absorbing the medicine from the dose you start experiencing lightheadedness, drowsiness, weakness, which are serious side effects of the medicine. If you see the graph under "Effect of food" ... it shows that the level of medicines starts going up in your system about 2 to 3 hours after the dose.
- Cardura XL Information for Consumers
- Cardura XL Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cardura XL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 1 answer
Posted 18 Oct 2011 • 1 answer
Posted 29 Oct 2013 • 2 answers
Posted 21 Jun 2015 • 1 answer
Posted 15 Feb 2016 • 0 answers